Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Homogeneous foliations of spheres
HTML articles powered by AMS MathViewer

by Duojia Lu PDF
Trans. Amer. Math. Soc. 340 (1993), 95-102 Request permission

Abstract:

In this paper we discuss Riemannian foliations of the round sphere. We prove that there are no homogeneous Riemannian foliations of the round sphere with dimensions of the leaves bigger than three.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C12, 57R30
  • Retrieve articles in all journals with MSC: 53C12, 57R30
Additional Information
  • © Copyright 1993 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 340 (1993), 95-102
  • MSC: Primary 53C12; Secondary 57R30
  • DOI: https://doi.org/10.1090/S0002-9947-1993-1080171-8
  • MathSciNet review: 1080171